Bisolvon Dry Pastilles 20 Packs

  • Images
Bisolvon Dry Pastilles 20 Packs
  • Bisolvon Dry Pastilles 20 Packs
Item Code: 022454

  • Bisolvon Dry Pastilles contain the active ingredient dextromethorphan hydrobromide, a cough suppressant that acts on the cough-reflex centre in the brain to stop the urge to cough.
  • The honey-lime flavoured smooth pastille provides a soothing experience as it dissolves slowly in the mouth.
  • Bisolvon Dry Pastilles goes to work fast, calming the urge to cough within an hour and lasts up to 6 hours.
  • It is free from sugar (does not contain sucrose, lactose or fructose), and gluten.


Price (GST exempt): $7.45  

Pick-up or dispatch available within 24 hours

Quantity:


  • Warnings
  • Active Ingredients
  • Directions
  • Always read the label.
  • Use only as directed.
  • If symptoms persist, see your healthcare professional
  • dextromethorphan 10.5mg per pastille
  • Adults and children over 12 years: Slowly suck 1 - 3 pastilles every 4 - 6 hours when necessary.
  • Maximum 12 pastilles in 24 hour.
  • Children 6 -12 years: Slowly suck 1 pastille every 4 - 6 hours when necessary.
  • Maximum 6 pastilles in 24 hours.
  • Use in children 6 – 11 years only on the advice of a doctor, pharmacist or nurse practitioner.
  • Do not use in children under 6 years of age.
Note: Prices include GST (where applicable)

    Shop online with us safely & securely We ship your orders!